# SDR 2005FA0000238

- Difficulty date: November 18, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N248JF
- Make and model: Amd FALCON2000
- Aircraft serial: 11
- Engine: Cfe CFE73811B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 27,000 FT THE RT GENERATOR WENT OFFLINE, SHORTLY AFTERWARDS, LT GENERATOR WENT OFFLINE, AN EMERGENCY WAS DECLARED AND THE AC LANDED WITH NO FURTHER INCIDENT, INVESTIGATION FOUND A LOOSE CLAMP CONNECTING A BLEED AIR DUCT TO THE CABIN COLD TEMPERATURE CONTROL VALVE.  IT IS SUSPECTED THAT BLEED AIR LEAKING AT THIS AREA CAUSED THE GENERATOR CONTROL UNITS TO STOP WORKING DUE TO OVERHEATING.  THE CLAMP WAS TIGHTENED AND A LEAK CHECK PERFORMED.  A FUNCTIONAL CHECK OF THE GENERATOR SYS PERFORMED.  NO DISCREPANCIES WERE NOTED.  GENERATOR CNTRL UNITS WERE REPLACED AS A PRECAUTIONARY MEASURE GCU`S WERE SENT TO THE MFG AND FOUND TO FUNCTION IAW DESIGN SPECIFICATION. (K)
